# SDR SIMA20161102002

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,730 hours, 37,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Blown
- Location: A/C Pack Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 1 BLEED LEAK AFTER TAKE OFF,  RAN CHECKLISTS AND BLEED LEAK INDICATION WENT OUT AFTER ABOUT 5 MINUTES.  INSPECTED AND FOUND THE NR 1 PACK DUCTING SLEEVE TO BE BLOWN.   REMOVED AND REPLACED THE SLEEVE IAW AMM 21-51-00.  OPS CHECKED GOOD.
